I think it's always possible, only doing your experiment by not taking B-6 will
tell the truth perhaps.
It is supposed to be a rare situation that B-6 causes these types of neuro problems,
yet, if you check PubMed you can find I think it is, a situation where around about
the same dose as you were taking caused some neuropathy in people, I think it
was mainly women too? Regardless, typically it takes years or many months of
500mgs. plus to cause any problems, but we are all biochemically a bit different,
and it's quite feasable that a group of people are susceptible to B-6 more than others,
and if one has any liver impairment, that may be an issue that would exacerbate
any B-6 intolerance.
I took 25mg of b6 for a year and became very ill. A doctor thought it was migraine related and gave me MORE b6. Then I got much worse. Things began to improve after I stopped the 25mg - within 10 days or so. But it's been nearly 2 years now and I still have residual symptoms.
I TOTALLY think your symptoms could be related to b6.
do you have any sleep problems? any balance problems?
No, no sleep problems. Some balance issues at times, but not bad. It's the loss of dexterity in my right hand and cramping in right foot. Been off the B6 2 months but no improvement yet (though my depression seems to have subsided)
What symptoms are you still having, and which have improved?